Qifeng Zhang
Cited by
Cited by
Stability of non-monotone critical traveling waves for reaction–diffusion equations with time-delay
IL Chern, M Mei, X Yang, Q Zhang
Journal of Differential Equations 259 (4), 1503-1541, 2015
A new linearized compact multisplitting scheme for the nonlinear convection–reaction–diffusion equations with delay
Q Zhang, C Zhang
Communications in Nonlinear Science and Numerical Simulation 18 (12), 3278-3288, 2013
A compact difference scheme combined with extrapolation techniques for solving a class of neutral delay parabolic differential equations
Q Zhang, C Zhang
Applied Mathematics Letters 26 (2), 306-312, 2013
Analysis of the compact difference scheme for the semilinear fractional partial differential equation with time delay
Q Zhang, M Ran, D Xu
Applicable Analysis 96 (11), 1867-1884, 2017
The compact and Crank–Nicolson ADI schemes for two-dimensional semilinear multidelay parabolic equations
Q Zhang, C Zhang, L Wang
Journal of Computational and Applied Mathematics 306, 217-230, 2016
Asymptotic stability of non-monotone traveling waves for time-delayed nonlocal dispersion equations
R Huang, M Mei, K Zhang, Q Zhang
Discrete Contin. Dyn. Syst 36 (3), 1331-1353, 2016
Linearized ADI schemes for two-dimensional space-fractional nonlinear Ginzburg–Landau equation
Q Zhang, X Lin, K Pan, Y Ren
Computers & Mathematics with Applications 80 (5), 1201-1220, 2020
The pointwise error estimates of two energy-preserving fourth-order compact schemes for viscous Burgers’ equation
X Wang, Q Zhang, Z Sun
Advances in Computational Mathematics 47, 1-42, 2021
Finite difference methods for nonlinear evolution equations
ZZ Sun, Q Zhang, G Gao
Finite Difference Methods for Nonlinear Evolution Equations, 1-432, 2023
Exponential Runge–Kutta method for two-dimensional nonlinear fractional complex Ginzburg–Landau equations
L Zhang, Q Zhang, HW Sun
Journal of Scientific Computing 83 (3), 59, 2020
Compact θ-method for the generalized delay diffusion equation
Q Zhang, M Chen, Y Xu, D Xu
Applied Mathematics and Computation 316, 357-369, 2018
A three-level finite difference method with preconditioning technique for two-dimensional nonlinear fractional complex Ginzburg–Landau equations
Q Zhang, L Zhang, H Sun
Journal of Computational and Applied Mathematics 389, 113355, 2021
Strict stability of impulsive differential equations
Y Zhang, JT Sun
Acta Mathematica Sinica 22 (3), 813-818, 2006
The pointwise estimates of a conservative difference scheme for Burgers' equation
Q Zhang, X Wang, Z Sun
Numerical Methods for Partial Differential Equations 36 (6), 1611-1628, 2020
Convergence and stability in maximum norms of linearized fourth-order conservative compact scheme for Benjamin–Bona–Mahony–Burgers’ equation
Q Zhang, L Liu
Journal of Scientific Computing 87, 1-31, 2021
Asymptotic Stability of Compact and Linear -Methods for Space Fractional Delay Generalized Diffusion Equation
Q Zhang, T Li
Journal of Scientific Computing 81 (3), 2413-2446, 2019
A new hybrid coding for protein secondary structure prediction based on primary structure similarity
Z Li, J Wang, S Zhang, Q Zhang, W Wu
Gene 618, 8-13, 2017
Uniform convergence of compact and BDF methods for the space fractional semilinear delay reaction–diffusion equations
Q Zhang, Y Ren, X Lin, Y Xu
Applied Mathematics and Computation 358, 91-110, 2019
Multistep finite difference schemes for the variable coefficient delay parabolic equations
Q Zhang, D Li, C Zhang, D Xu
Journal of Difference Equations and Applications 22 (6), 745-765, 2016
The continuous Galerkin finite element methods for linear neutral delay differential equations
H Qin, Q Zhang, S Wan
Applied Mathematics and Computation 346, 76-85, 2019
The system can't perform the operation now. Try again later.
Articles 1–20